Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Migraine, back pain, pricking sensation in thighs, jaws, arms, shoulders, ringing in ears. On caffox, neurobion. Treatment?

I had been having migraine for a few years and gotten worse at times. But recently i had been having back pain at my left side of body, pins and needles all over especially left thighs, left jaws and sometimes my right thighs as well as arms and shoulders. Few days ago i experience some kind of ringing on my left ear which lasted only a minute. Had seen a neurologist twice but he only did a physical test on both occasions and gave me medicines like caffox for the migraine and neurobion for the pins n needles. But the migraine, pins n needles are still there.. What should i do? And what might be my problem is?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your concern, the history given here, more or less seems functional in origin and such nonspecific type of complains have multiple symptoms, but these are nothing to worry, symptomatic medicine gives excellent result and the best option in my opinion are,
1) Tab Acetaminophen three times in day
2) Tab Chlordiazepoxide three times in da
3) Tab B'complex once in day single tab
it is very important to keep the stress level very low, every thing would be fine soon bye.
Answered: Thu, 17 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor